# SDR USAA070071

- Difficulty date: January 30, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- Aircraft time: 58,439 hours, 58,439 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6916970501
- Condition: Cracked
- Location: Bs 348 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CRACKED, BS 348, S-15L BRACKET STRINGER ATTACH.  REPLACED PART PER SRM 51-10-02, DEFECT SIZE: .5.
